# SDR ASAA2018020323380

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,020 hours, 2,368 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6228782
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN SUPPLY DUCT IS INTERMITTENTLY UNCONTROLLABLE. DURING THE LAST 2 HOURS AT CRUISE ALTITUDE THE TEMP CONTROL HAD NO EFFECT ON DUCT TEMP, FLIGHT DECK TEMP CONTROL WAS POSSIBLE W/TRIM AIR SWITCH OFF. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00, NO DEFECTS OR FAULTS NOTED ON EITHER TEMP CONTROLLER. OPERATED ON THE GROUND, APU BLEED AND RAN LT PACK ON HIGH FOR 30 MINUTES, VARIED CONTROL CABIN TEMP SELECTOR TO VARIOUS POSITIONS, AND ALL TEMPERATURE INDICATIONS VARIED WITH RESPECT TO SELECTOR KNOB. DUE TO HISTORY, REMOVED & REPLACED CONTROL CABIN PRIMARY DUCT TEMP LIMIT SENSOR REF AMM 21-61-04-400-803. PERFORMED PACK/ZONE TEMP BITE, REF AMM 21-61-00, NO DEFECTS OR FAULTS NOTED, REMOVED AND REPLACED CONTROL CABIN DUCT OVERHEAT SWITCH REF AMM 21-61-00-700-811-002, OPS CK NORM. PERFORMED DUCT OVERHEAT SWITCH OPERATIONAL TEST "METHOD II" REF AMM 21-51-00-700-811-002, OPS CK NORM. PERFORMED ON GROUND 15 MINUTE TWO ENG IDLE RUN, RAN LT PACK ON "HIGH", VERIFIED CONTROL CABIN TEMP ZONE SELECTOR WAS OPERATING NORMAL AT THIS TIME.
